# SDR UPS09154456

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Part number: 50WU2
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, A

## Discrepancy

INSPECTION TYPE:N/A ATB - CLIMB APPROX PAST 4000FT ECAM MASTER CAUTION CARGO LOOP 1 FAULT INDICATED.  INDICATION WENT AWAY BEFORE CKLIST ACCOMPLISHED, APPROX 5 SECS LATER ECAM MASTER WARNING INDICATED SMOKE.  CREW DONNED O2 MASK & GOGGLES PER CKLIST; INDICATION WENT AWAY.  FOLLOWED BY CARGO LOOP FAULT INDICATION.  ACCOMPLISHED BITE TEST OF SMOKE DET CNTRL BOX-50WU2-R&R ON LOG PG 042140 DUE TO FAILED TEST.  ACCOMPLISHED ADJ/TEST ON MAIN SMOKE DET SYSTEM PER MM 26-19-00-05.  NO DEFECTS NOTED.  SUSPECT SNOW ON CANS AND DE-ICING FLUID.
